# SDR AALA202511133883

- Difficulty date: November 5, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- Aircraft time: 73,235 hours, 30,521 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pad
- Part number: 141A62081
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD ENTRY DOOR FUSELAGE CUTOUT AFT FRAME ATTACH CENTERING GUIDE LOWER NYLON TRACK PAD IS WORN AND FASTENER HEADS ARE GOUGED. REMOVED AND REPLACED THE DAMAGED NYLON TRACK PAD AND FASTENERS. PER B737NG AIPC 52-11-00-12 AND B737NG SRM 51-40-02. PERFORMED SATISFACTORY OPENING AND CLOSING OF THE FORWARD ENTRY DOOR WITH NO FURTHER DEFECTS NOTED ATTHIS TIME.
